# SDR ASAA2025102062318

- Difficulty date: October 20, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD CORRODED STA 787 TO 767. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED AFT CARGO FWD SHIELD I.A.W. B737-900 SRM 51-40-02-0G-0.  W= 1 O= .050 R= .035 L= 1 D=.015.
